# SDR CA121206001

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,708 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE GROUND RUNS, THE PILOT COULD NOT GET THE SERVOS TO DEPLETE WHILE DOING THE HYD TEST CHECK.  THE TEST BUTTON ON THE CONSOLE WAS PRESSED IN AND THE PILOT STIRRED THE CYCLIC FOR ABOUT A MINUTE WITH NO INDICATION OF THE SERVO ACCUMULATORS DEPLETING.  THE HYD WARNING LIGHT TOOK APPROXIMATELY 10 SECONDS TO COME ON.  THE HYD TEST SWITCH ON THE COLLECTIVE WORKED AS ADVERTISED WHEN TESTED. AFTER CLOSE INSPECTION AND TROUBLESHOOTING IT WAS DETERMINED THAT THE SOLENOID ON THE HYD MANIFOLD AND THE SOLENOID ON THE FORE/AFT SERVO WERE SWITCHED.  ALL 4 SOLENOIDS WERE PROPERLY LABELED IAW WIRING DIAGRAMS, THE 2 WERE JUST INSTALLED IN THE WRONG SPOT.  THE SOLENOID WIRE BUNDLES WERE LABELED, LAT RT SERVO: 21D1, LAT LT SERVO 21D3, FORE/AFT: 21D MANIFOLD : 21D2.  THE FORE/AFT AND MANIFOLD SOLENOIDS WERE SWAPPED AND AN ELECTRICAL FUNCTION TEST WAS CARRIED OUT.  CHECKED OK.  GROUND RUN WAS ALSO CARRIED OUT AND THE HYD TEST PROCEDURE WAS CARRIED OUT AND FOUND TO BE FUNCTIONING PROPERLY.  ACFT HAS APPROXIMATELY 200 HRS FROM 12 YEARS INSPECTION.
